The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (775 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 6, 1983, pp. 563–571
DOI: 10.4171/ZAA/85

Published online: 1983-12-31

Singularly perturbed elliptic problems of second order with a singular line

H.-G. Roos[1] and Lutz Tobiska[2]

(1) Technische Universität Dresden, Germany
(2) Otto-von-Guericke-Universität, Magdeburg, Germany

For some classes of singularly perturbed elliptic problems, in which the characteristics of the reduced problem are parallel or perpendicular to the singular line, uniform asymptotic approximations are constructed. The order of approximation depends on the behaviour of the coefficients of the reduced problem in the neighbourhood of the singular line and on the properties of the considered domain.

No keywords available for this article.

Roos H.-G., Tobiska Lutz: Singularly perturbed elliptic problems of second order with a singular line. Z. Anal. Anwend. 2 (1983), 563-571. doi: 10.4171/ZAA/85